# SDR CALA2025111811331

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 7,415 hours, 2,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140000
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLICKING AC LEFT ROW 20 PULLED AND COLLARED C/B E12 ON P92 PANEL COLLARED CB , REF ATTACHED PIC. PLACED ON MEL 3321A . TOMC APPROVED MEL 3321A APPROVED *DM* ASSIST: {LT ASSY/60-3321-3-0004 PREV ORDERED.} REF WDM 33-21-12-1.1: PRECAUTIONARILY ADDED OWE LT ASSY'S M2837 & M2838 TO ENSURE AVAIL. ADJ M&L TO 6 TO ALLOW FOR DISTURBANCE OF OWE HATCH R/R LIGHT ASSY AT LEFT ROW 20. LOADED DATABASE SOFTWARE, OPS CHKD OK.
